MathSciNet Relay Station
MathSciNet bibliographic data
MR2266447 82B26 (82B20)
Dean, David S.; Majumdar, Satya N. Phase transition in a generalized Eden growth model on a tree. J. Stat. Phys. 124 (2006), no. 6, 1351–1376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement